# SDR SWAA091343

- Difficulty date: February 21, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 30,744 hours, 17,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A270015
- Part serial: D0101
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING I/B TRAILING EDGE FLAP PUNCTURED.  REMOVED AND REPLACED FLAP PER MM.
